# SDR UALA2010050601523

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,111 hours, 13,194 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE GENERATOR FEEDER CABLE CHAFING EACH OTHER AT TERMINAL STRIP AT 6:30 POSTITION.   REROUTED GENERATOR CABLES AND SECURED WITH HIGH TEMP LACING CORD AND NO DAMAGE TO THE CABLE NOTED. ALL WORK ACP'D IAW GN-MM ON NON ROUTINE 20378.
